# SDR HALA20250527153

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N5879K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 34,210 hours, 5,781 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,125 hours, 5,381 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ON DEPARTURE .ENG2 FUEL FILTER CLOG COME ON ON ECAM.THEN WENT AWAY , THEN ON LANDING CAME ON BACK ON. REMOVED AND REPLACED #2 ENG FUEL FILTER PER TSM 73-21-79-710-056-A.NO UNWANTED MATERIAL FOUNF .PERFOMED LEAKS CHECK BY PERFOMRING ENG RUN .NO LEAK FOUND NO ECAM MSG. A/C OK TO CONTINUE FOR SERVICE.
